Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Note on electrohydrodynamic stability


Author: D. H. Michael
Journal: Quart. Appl. Math. 28 (1970), 139-143
DOI: https://doi.org/10.1090/qam/99800
MathSciNet review: QAM99800
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John William Strutt Rayleigh Baron, The Theory of Sound, Dover Publications, New York, N. Y., 1945. 2d ed. MR 0016009
  • [2] Bassett, Amer. J. Math. 26 (1894)
  • [3] G. I. Taylor and A. D. McEwan, J. Fluid Mech. 22, 1 (1965)
  • [4] J. R. Melcher, Field coupled surface waves, M.I.T. Press, Cambridge, Mass., 1963
  • [5] James Jeans, The mathematical theory of electricity and magnetism, 5th ed, Cambridge University Press, New York, 1960. MR 0115577
  • [6] D. H. Michael, Canad. J. Physics 45, 3179 (1967)
  • [7] D. H. Michael, Proc. Cambridge Philos. Soc. 63, 88 (1967)


Additional Information

DOI: https://doi.org/10.1090/qam/99800
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website